Volume 6, issue 3 (2006)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24
Issue 2, 595–1223
Issue 1, 1–594

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Aspherical manifolds, relative hyperbolicity, simplicial volume and assembly maps

Igor Belegradek

Algebraic & Geometric Topology 6 (2006) 1341–1354
Bibliography
1 M T Anderson, Dehn filling and Einstein metrics in higher dimensions, arXiv:math.DG/0303260
2 C S Aravinda, F T Farrell, Rank $1$ aspherical manifolds which do not support any nonpositively curved metric, Comm. Anal. Geom. 2 (1994) 65 MR1312678
3 I Belegradek, Aspherical manifolds with relatively hyperbolic fundamental groups, arXiv:math.GR/0509490
4 R Benedetti, C Petronio, Lectures on hyperbolic geometry, Universitext, Springer (1992) MR1219310
5 M R Bridson, A Haefliger, Metric spaces of non-positive curvature, Grundlehren series 319, Springer (1999) MR1744486
6 R M Charney, M W Davis, Strict hyperbolization, Topology 34 (1995) 329 MR1318879
7 D J Collins, C F Miller III, The word problem in groups of cohomological dimension 2, from: "Groups St. Andrews 1997 in Bath, I", London Math. Soc. Lecture Note Ser. 260, Cambridge Univ. Press (1999) 211 MR1676618
8 F Dahmani, Accidental parabolics and relatively hyperbolic groups, arXiv:math.GR/0210421
9 F Dahmani, Combination of convergence groups, Geom. Topol. 7 (2003) 933 MR2026551
10 J F Davis, Manifold aspects of the Novikov conjecture, from: "Surveys on surgery theory Vol 1", Ann. of Math. Stud. 145, Princeton Univ. Press (2000) 195
11 M W Davis, Groups generated by reflections and aspherical manifolds not covered by Euclidean space, Ann. of Math. $(2)$ 117 (1983) 293 MR690848
12 M W Davis, Some aspherical manifolds, Duke Math. J. 55 (1987) 105 MR883666
13 M W Davis, Exotic aspherical manifolds, from: "Topology of high-dimensional manifolds, No. 1, 2 (Trieste, 2001)", ICTP Lect. Notes 9, Abdus Salam Int. Cent. Theoret. Phys., Trieste (2002) 371 MR1937019
14 M W Davis, T Januszkiewicz, Hyperbolization of polyhedra, J. Differential Geom. 34 (1991) 347 MR1131435
15 M W Davis, T Januszkiewicz, S Weinberger, Relative hyperbolization and aspherical bordisms: an addendum to “Hyperbolization of polyhedra” by Davis and Januszkiewicz, J. Differential Geom. 58 (2001) 535
16 A N Dranišnikov, D Repovš, Embeddings up to homotopy type in Euclidean space, Bull. Austral. Math. Soc. 47 (1993) 145 MR1201430
17 C Drutu, M Sapir, Tree-graded spaces and asymptotic cones of groups, arXiv:math.GT/0405030
18 M Gromov, Volume and bounded cohomology, Inst. Hautes Études Sci. Publ. Math. (1982) MR686042
19 M Gromov, Hyperbolic groups, from: "Essays in group theory", Math. Sci. Res. Inst. Publ. 8, Springer (1987) 75 MR919829
20 M Gromov, Asymptotic invariants of infinite groups, from: "Geometric group theory, Vol. 2 (Sussex, 1991)", London Math. Soc. Lecture Note Ser. 182, Cambridge Univ. Press (1993) 1 MR1253544
21 D Groves, Limit groups for relatively hyperbolic groups, I: The basic tools, arXiv:math.GR/0412492
22 I Hambleton, E K Pedersen, Identifying assembly maps in $K$- and $L$-theory, Math. Ann. 328 (2004) 27 MR2030369
23 J C Hausmann, Algebraic $K$-theory and flat manifolds, from: "Algebraic topology, Aarhus 1978 (Proc. Sympos., Univ. Aarhus, Aarhus, 1978)", Lecture Notes in Math. 763, Springer (1979) 212 MR561224
24 M Hoster, D Kotschick, On the simplicial volumes of fiber bundles, Proc. Amer. Math. Soc. 129 (2001) 1229 MR1709754
25 M Kapovich, B Leeb, Actions of discrete groups on nonpositively curved spaces, Math. Ann. 306 (1996) 341 MR1411351
26 T Kuessner, Multicomplexes, bounded cohomology and additivity of simplicial volume, arXiv:math.AT/0109057
27 J L Lafont, B Schmidt, Simplicial volume of closed locally symmetric spaces of non-compact type arXiv:math.DG/0504338
28 G Mess, Examples of Poincaré duality groups, Proc. Amer. Math. Soc. 110 (1990) 1145 MR1019274
29 C F Miller III, Decision problems for groups—survey and reflections, from: "Algorithms and classification in combinatorial group theory (Berkeley, CA, 1989)", Math. Sci. Res. Inst. Publ. 23, Springer (1992) 1 MR1230627
30 I Mineyev, Straightening and bounded cohomology of hyperbolic groups, Geom. Funct. Anal. 11 (2001) 807 MR1866802
31 L Mosher, M Sageev, Nonmanifold hyperbolic groups of high cohomological dimension, preprint (1997)
32 B Okun, Exotic smooth structures on nonpositively curved symmetric spaces, Algebr. Geom. Topol. 2 (2002) 381 MR1917058
33 P Ontaneda, The double of a hyperbolic manifold and non-positively curved exotic $PL$ structures, Trans. Amer. Math. Soc. 355 (2003) 935 MR1938740
34 D V Osin, Relatively hyperbolic groups: Intrinsic geometry, algebraic properties, and algorithmic problems, arXiv:math.GR/0404040
35 D V Osin, Small cancellations over relatively hyperbolic groups and embedding theorems, arXiv:math.GR/0411039
36 J G Ratcliffe, S T Tschantz, Some examples of aspherical 4-manifolds that are homology 4-spheres, Topology 44 (2005) 341 MR2114711
37 V Schroeder, A cusp closing theorem, Proc. Amer. Math. Soc. 106 (1989) 797 MR957267
38 J Smillie, Flat manifolds with non-zero Euler characteristics, Comment. Math. Helv. 52 (1977) 453 MR0461521
39 T Soma, The Gromov invariant of links, Invent. Math. 64 (1981) 445 MR632984
40 J R Stallings, Embedding homotopy types into manifolds, preprint (1965)
41 T Yamaguchi, Simplicial volumes of Alexandrov spaces, Kyushu J. Math. 51 (1997) 273 MR1470157
42 A Yaman, A topological characterisation of relatively hyperbolic groups, J. Reine Angew. Math. 566 (2004) 41 MR2039323